English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Explaining asymmetries in number marking: Singulatives, pluratives, and usage frequency

MPS-Authors
/persons/resource/persons72732

Haspelmath,  Martin
Linguistic and Cultural Evolution, Max Planck Institute for the Science of Human History, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

shh872.pdf
(Publisher version), 3MB

Supplementary Material (public)
There is no public supplementary material available
Citation

Haspelmath, M., & Karjus, A. (2017). Explaining asymmetries in number marking: Singulatives, pluratives, and usage frequency. Linguistics, 55(6), 1213-1235. doi:10.1515/ling-2017-0026.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002E-8600-E
Abstract
There is no abstract available